MAUDE Adverse Event Report: ZIMMER BIOMET, INC. BALANCE MICROP STEM 17X80MM LT; PROSTHESIS, HIP

ZIMMER BIOMET, INC. BALANCE MICROP STEM 17X80MM LT; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Multiple mdrs were filed for this event.Please see associated: 0001825034-2019-04760, 0001825034-2019-04761, 0001825034-2019-04762, 0001825034-2019-04778, 0001825034-2019-04770, 0001825034-2019-04776, 0001825034-2019-04763, 0001825034-2019-04764, 0001825034-2019-04773, 0001825034-2019-04771, 0001825034-2019-04766, 0001825034-2019-04767, 0001825034-2019-04772, 0001825034-2019-04768, 0001825034-2019-04774, 0001825034-2019-04775.Concomitant medical products: 11-162115 , reach 15x250 lt 100% por fmrl, 251140.11-104955, mlry-hd cal w/hole 34x17x220 r, 275470r.12-162584, bi-met co-cr hd/nk 13x34x250 r, 413690.12-162485, bi-met co-cr hd/nk 13x45x200, 682040.12-162484, bi-met co-cr hd/nk 11x45x200, 179580.11-162117, reach 17x250 lt 100% por fmrl, 441120.12-162596, bi-met co-cr hd/nk 13x55x250 r, 808630.12-162485, bi-met co-cr hd/nk 13x45x200, 703910.12-162574, bi-met co-cr hd/nk 15x34x250 r, 046710.12-162588, bi-met co-cr hd/nk 11x45x250 r, 821500.12-162489, bi-met co-cr hd/nk 15x34x200, 627880.12-162490, bi-met co-cr hd/nk 15x45x200, 307010.180221, balance microp stem 17x80mm lt, 193920.12-162485, bi-met co-cr hd/nk 13x45x200, 314510.11-104973, mlry-hd cal w/hole 45x17x220 r, 066930.12-162481, bi-met co-cr hd/nk 11x34x200, 009370.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported during the distribution process packaging damage with sterility barrier potentially compromised was identified.No patient or surgical involvement.No further information available at this time.
 
Additional Manufacturer Narrative
It was determined this device did not cause or contribute to a reportable malfunction, serious injury, or adverse event.Please void this submission.
 
Event or Problem Description

Brand Name
BALANCE MICROP STEM 17X80MM LT
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key9217735
Report Number0001825034-2019-04767
Device Sequence Number2734291
Product Code KWA
UDI-Device Identifier00880304455375
UDI-Public00880304455375
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K050251
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2022
Device Model NumberN/A
Device Catalogue Number180221
Device Lot Number193920
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/11/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/11/2019
Supplement Date Received by Manufacturer01/06/2020
Initial Report FDA Received Date10/22/2019
Supplement Report FDA Received Date01/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10